login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A224240 Number of rationally smooth Schubert varieties of type B_n. 1
1, 8, 34, 142, 596, 2530, 10842, 46766, 202594, 880210 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

COMMENTS

Also, the number of signed permutations w in the hyperoctahedral group whose initial interval [id,w] in Bruhat order is rank symmetric. Equivalently, the Kazhdan-Lusztig polynomial P_id,w(q) = 1. Characterized by pattern avoidance.

REFERENCES

S. Billey, Pattern avoidance and rational smoothness of Schubert varieties, Advances in Math, vol. 139 (1998) pp. 141-156.

LINKS

Table of n, a(n) for n=1..10.

CROSSREFS

Cf. A061539.

Sequence in context: A302083 A124843 A082840 * A101644 A126395 A335749

Adjacent sequences:  A224237 A224238 A224239 * A224241 A224242 A224243

KEYWORD

nonn,hard,more

AUTHOR

Sara Billey, Apr 01 2013

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified May 28 15:04 EDT 2022. Contains 354115 sequences. (Running on oeis4.)